Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Oxy withdrawal question..

I would like to start by saying I was never a heavy opiate user, or even used long enough to believe I was addicted. I had been taking 10-20mg a day for maybe three weeks. Monday night I took four 5mg pills in an eight hour period and smoked weed as well. I began to feel nauseas and threw up, then went to bed. I woke up Tuesday morning with a migraine and violently threw up multiple times. I said to myself that day that I wouldn't do oxy anymore. I took my last 5mg pill Tuesday night to deal with the onsetting depression and try and sleep. I am just wondering if the stomach pains and high blood pressure are normal? Most of the stories I have read come from much heavier users than myself so I'm not sure what to think. Also I have been smoking weed for 5 years and since quiting oxy haven't been smoking as much, so I'm wondering if I could be experiencing  withdrawal from that as well? The high blood pressure scares me and would just like some insight from someone who was gone through this.
4 Responses
3197167 tn?1348968606
Even if you haven't been taking them very long and don't think you are addicted....your body will go thru at least "some" changes when it doesn't get the daily dose it was used to after feeding it an opiate.

Stomach issues and high blood pressure are common....why don't you get your dr involved......he/she can give you meds to help, one being clonidine which is a b/p med but used a lot with opiate w/drawals.



Avatar universal
It sounds like opiate withdrawal symptoms setting in. I doubt the discomfort will last very long from the amount of time you were using Oxy. I don't think weed is causing the nausea. With the Oxy, were you recovering from pain and it's now under control?
Avatar universal
Its all normal. I was on hydro for two months recovering from surgery. I never thought I was addicted either ( looking back now there were some signs) but your body has gotten use to the drugs.  Yes the high blood pressure is normal and so is the nausea.  I would actually think that smoking would help that. Your body is going through withdrawl from the drugs even if you mental didn't feel addicted to them .
Avatar universal
@clean_in_ks I would go to my doctor but I was taking my father's pills (with his permission, but still illegal I know).

@OpenMind24hours .. In the beginning yes I was using them to help ease the pain in my lower back, but it got to a point where I was using them before smoking as a way to get higher. I loved the feeling of being on oxy and smoking cannabis.

@mpriceless1012 For whatever reason I feel like the cannabis elevates the depression that comes along with not using the opiates. It's hard though, I used cannabis way more than oxy and now I am afraid to smoke for fear of depression. Also the withdrawal symptoms I have faced without cannabis are a lot like those of oxy so I am not really sure which is causing the cold sweats.. lack of appetite and so on.. My main way of smoking cannabis was blunt too so I am not sure if I could be also facing nicotine withdrawal??
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.